# SDR FDEA201507152236

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 755 hours, 13,016 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: ARG7558513
- Part serial: CPI1326
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, LT MLG FWD TRUNNION FWD LOWER ZERK FITTING WOULD NOT TAKE GREASE.  ATTEMPTS WERE MADE TO CLEAR GREASE PASSAGE WITH NO HELP.  GEAR WAS SUPPORTED, ATTEMPTED TO REMOVE PIN WITH HYD INTERPACK REMOVAL TOOL, NO   HELP.  COMPLIED WITH EA 1-5710-T0318696 REV PS P1.  USED VENDOR TO REMOVE FROZEN PIN IAW SEQ 703.  REMOVED LT IAW ER SEQ 687.  REPLACED FWD GEAR LUG BUSHINGS, FLOATING SPACER ASSEMBLY & FWD TRUNNION PIN.  REINSTALLED GEAR IAW SEQ 688
